EconPapers    
Economics at your fingertips  
 

A Fold Bifurcation Theorem of Degenerate Solutions in a Perturbed Nonlinear Equation

Ping Liu and Yuwen Wang

Abstract and Applied Analysis, 2011, vol. 2011, 1-11

Abstract:

We consider a nonlinear equation ð ¹ ( 𠜀 , 𠜆 , ð ‘¢ ) = 0 , where the parameter 𠜀 is a perturbation parameter, ð ¹ is a differentiable mapping from R × R × ð ‘‹ to ð ‘Œ , and ð ‘‹ , ð ‘Œ are Banach spaces. We obtain an abstract bifurcation theorem by using the generalized saddle-node bifurcation theorem.

Date: 2011
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2011/302942.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2011/302942.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:302942

DOI: 10.1155/2011/302942

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:302942